On estimation of reliability in the exponential case. (English) Zbl 0354.62079


62N05 Reliability and life testing
62E20 Asymptotic distribution theory in statistics
Full Text: EuDML


[1] CramĂ©r H.: Mathematical methods of statistics. Princeton Univ. Press, Princeton 1946. · Zbl 0063.01014
[2] Hodges, Jr. J. L., Lehmann E. L.: Deficiency. Ann. Math. Statist. 41 (1970), 783 - 801. · Zbl 0225.62063
[3] Hurt J.: Asymptotic expansions of functions of statistics. to appear in Apl. Mat. · Zbl 0354.62034
[4] Pugh E. L.: The best estimate of reliability in the exponential case. Oper. Res. 11/17 (1963), 57-61. · Zbl 0107.14004
[5] Rao C. R.: Linear statistical inference and its applications. 2nd, Wiley, New York 1973. · Zbl 0256.62002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.